# SDR GTIA2024080938294

- Difficulty date: August 6, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N718NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11872
- Aircraft time: 1,154 hours, 417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ASSIST BOTTLE NEED SERVICING-SERVICED R3 DOOR ASSIST BOTTLE IAW AMM 52-10-00 LEAK TEST GOOD
